# SDR SWAA2016033050437

- Difficulty date: March 23, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,581 hours, 51,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT PATHWAY LIGHTING INOPERATIVE, BETWEEN ROW 2 - 6.  R & R BATTERY PACK IAW MM.
